Number of the records: 1  

On some properties of fuzzy controllers

  1. Title statementOn some properties of fuzzy controllers
    Main entry-name Šabo, Michal, 1944- (Author) - FCHPT Oddelenie matematiky
    Translated titleOn some properties of fuzzy controllers
    In Aplimat - Journal of Applied Mathematics. -- Vol. 2, No. 1 (2009), s.117-124
    LanguageEnglish
    Document kindRBX - článok z periodika
    CategoryADF - Scientific titles in home not carented magazines and other year-books
    Year2009
    article

    article

Number of the records: 1